# SDR 2022FA0000009

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: General aviation
- Aircraft: N363QS
- Make and model: Emb EMB110*
- Aircraft serial: 50500256
- Aircraft time: 5,257 hours, 4,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0435LS0000
- Part serial: 000976
- Condition: Inoperative
- Location: Zone 100
- Part time: 5,627 hours, 4,487 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE OVER-WING EMERGENCY EXIT LIGHT HAD SEVERAL LED SEGMENTS INOPERATIVE. LIGHT ASSEMBLY WAS REPLACED WITH NEW AND OPERATIONAL TEST WAS SATISFACTORY. THIS REPORT SUBMITTED TO COMPLY WITH PART 135 OPERATOR'S GENERAL MAINTENANCE MANUAL (GMM) REQUIREMENTS.
